Academic Journals Database
Disseminating quality controlled scientific knowledge

Oscillation Theorems for a Class of Nonlinear Second Order Differential Equations with Damping

Author(s): Xiaojing Wang | Guohua Song

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 226;
Date: 2013;
Original page

Keywords: Nonlinear Differential Equations | Damping Equations | Second Order | Oscillation Solutions

The oscillatory behavior of solutions of a class of second order nonlinear differential equations with damping is studied and some new sufficient conditions are obtained by using the refined integral averaging technique. Some well known results in the literature are extended. Moreover, two examples are given to illustrate the theoretical analysis.
RPA Switzerland

Robotic Process Automation Switzerland


Tango Rapperswil
Tango Rapperswil